# SDR USAA2011061300011

- Difficulty date: May 22, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 69,470 hours, 46,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6551625
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C21 - LEVEL 2 EXFOLIATION CORROSION ON INTERNAL STRAP AT BS 947, LBL 7 BETWEEN S26L TO S27L.  REPAIRED INTERNAL STRAP AT BS 947, LBL7 BETWEEN S26L TO S27L IAW EA 130601.
